Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have persistent cough. Got fever, took antibiotic. Feeling weak. CBC done. Took revital, multivitamin

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
Hello There, I have been having persistent cough for last 4 weeks. It began with fever and took antibiotic that time, since then I am feeling very weak. I went for CBC yesterday and Lymphocytes is 42% Basophils is 0%.
I took revital and another multi vit tab
Posted Thu, 9 May 2013 in General Health
Answered by Dr. Hari Charan Perigela 42 minutes later
As per your query,you got viral infection.As the cough is there for 4 weeks,it looks like you are having Cough variant of Asthma.
I saw your reports and prescription.The CBC is normal.
Revital and multivitamin tablets are good to restore the weakness.
The prescription is for few days only.You might have changed the antibiotic after the initial course prescribed by the doctor.
You can shift to Clarithromycin or Azithromycin antibiotic tablets,anti inflammatory drug.Levocetrizine and Montelukast combination tablet should also be taken.
As the cough is persistent,you should go for an inhaler with steroid.
Get a X XXXXXXX chest PA view to rule out any lung pathology.
Nothing to worry.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor